# SDR 99ZZZM594

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON SHOULDER COWL AFT LORD MOUNT ATTACH HOLES WORN AND SLOPPY AT SHOULDER COWL STRUCTURE.  REPAIR PER RI HC710H9033.  REPAIRED NR 3 PYLON SHOULDER COWL AFT LORD MOUNT ATTACH STRUCTURE HOLES IAW BAE REPAIR DRAWING HC710H9003.  (M)
